# SDR DHL2008765001

- Difficulty date: January 29, 2008
- Submitted: March 22, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 55,554 hours, 29,955 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1185
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, EXISTING REPAIR HAS BLIND RIVETS INSTALLED IN DOUBLER SHOULD BE SOLID FASTENERS PER SRM AT BS 1185 STRINGER 17L.  REMOVED EXISTING REPAIR IAW SRM 51-30-2.  FABRICATED NEW REPAIR DOUBLER IAW SRM 53-30-3 FIG 26 AND 53-30-2 FIG 3.  ZERO TIMING OF EXISTING FASTENERS HOLES IN THE CRITICAL ROWS OF THE REPAIR, HFEC INSPECTED THE CRITICAL ROWS IAW NDTM PT6-51-00-00 FIG 16 AND FIG 23 AND IAW SRM 51-10-1 FIG. 12.  NO CRACK INDICATIONS WERE NOTED.  REAMED THE EXISTING FASTENER HOLES IN THE CRITICAL ROWS OF THE REPAIR TO 1/16 INCH OVERSIZE IAW SRM 51-10-1.  TREAT AND PRIME DOUBLER IAW SRM 51-10-2.  INSTALLED NEW REPAIR DOUBLER IAW SRM 53-30-3 FIG 26 AND 53-30-2.
